Attainable Diffeomorphisms.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 279-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unit cube in, orientation-preserving diffeomorphism, volume- preserving diffeomorphism, attainable
@article{GFA_1993__3_6_58127,
author = {A.I. Shnirelman},
title = {Attainable {Diffeomorphisms.}},
journal = {Geometric and functional analysis},
pages = {279--294},
year = {1993},
volume = {3},
number = {6},
zbl = {0784.57018},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58127/}
}
A.I. Shnirelman. Attainable Diffeomorphisms.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 279-294. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58127/